Residential College | false |
Status | 已發表Published |
Herglotz's theorem and quaternion series of positive term | |
Kou K.I.2; Liu M.-S.2; Tao S.-Z.2 | |
2016-12-01 | |
Source Publication | Mathematical Methods in the Applied Sciences
![]() |
ISSN | 10991476 01704214 |
Volume | 39Issue:18Pages:5607-5618 |
Abstract | The present paper first introduces the notion of quaternion infinite series of positive term and establishes its several tests. Next, we give the definitions of the positive-definite quaternion sequence and the positive semi-definite quaternion function, and we extend the classical Herglotz's theorem to the quaternion linear canonical transform setting. Then we investigate the properties of the two-sided quaternion linear canonical transform, such as time shift characteristics and differential characteristics. Finally, we derive its several basic properties of the quaternion linear canonical transform of a probability measure, in particular, and establish the Bochner–Minlos theorem. Copyright © 2016 John Wiley & Sons, Ltd. |
Keyword | Herglotz's Theorem The (Two-sided) Quaternion Linear Canonical Transform The Positive-definite Quaternion Function The Positive-definite Quaternion Sequence The Quaternion Infinite Series Of Positive Term |
DOI | 10.1002/mma.3945 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:000388308500037 |
Scopus ID | 2-s2.0-84966458776 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Affiliation | 1.Universidade de Macau 2.South China Normal University |
Recommended Citation GB/T 7714 | Kou K.I.,Liu M.-S.,Tao S.-Z.. Herglotz's theorem and quaternion series of positive term[J]. Mathematical Methods in the Applied Sciences, 2016, 39(18), 5607-5618. |
APA | Kou K.I.., Liu M.-S.., & Tao S.-Z. (2016). Herglotz's theorem and quaternion series of positive term. Mathematical Methods in the Applied Sciences, 39(18), 5607-5618. |
MLA | Kou K.I.,et al."Herglotz's theorem and quaternion series of positive term".Mathematical Methods in the Applied Sciences 39.18(2016):5607-5618. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment